# SDR DALA2024122611995

- Difficulty date: December 24, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CRACKS WERE FOUND IN HOLES #3, #15, AND #D OF FR20 LHS DBL JGL AREA. CORRECTIVE ACTION: REPAIRED PER ER/A 621814-14. (0726877)
